Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Developed pimple like on stomach. Hurts when squeezed and doesn't burst, black dot in middle, itchy. Whats it?

hi i was wondering if you would be able to help me find out whats wrong its kind of hard to describe ,but i had a bump on my stomach that looked like a pimple and when i squeezed it it would hurt basically my whole stomach and it wouldnt burst. couple days after there was a black dot in the middle of it and then little white bumps came with it its itchy and looks like its drying up what could it be.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
It might be folliculitis, or ingrown hair.

This area is hairy and is prone to develop folliculitis.
Dont squeeze them, it will aggravate the lesions.

PLease apply some topical anti bacterial cream.
This should help you

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor